Note on "On the Diophantine equation nx(2)+2(2m) = y(n)" [Y. Wang, T. Wang, J. Number Theory 131 (8) (2011) 1486-1491]


SOYDAN G. , CANGÜL İ. N.

JOURNAL OF NUMBER THEORY, vol.140, pp.425-426, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 140
  • Publication Date: 2014
  • Doi Number: 10.1016/j.jnt.2013.12.009
  • Title of Journal : JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.425-426
  • Keywords: Exponential Diophantine equations, Lehmer number, Primitive divisor

Abstract

This note presents corrections to the paper by Y. Wang and T. Wang (2011) [2]. The unique theorem given in that paper states that for any odd integer n > 1, nx(2) + 2(2m) = y(n) has no positive integer solution (x, y, m) with gcd(x,y) = 1. (C) 2014 Elsevier Inc. All rights reserved.